| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that subsurface nanoglistenings (ssngs) were observed after intraocular lens implantation surgery.There are two medical reports associated with this patient.This file belongs to left eye.Additional information has been requested and received by stating there was no visual impact to the patient.There are multiple medical reports associated with same event.This file is 13 of 29.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).